# SDR VNAA2013060900007

- Difficulty date: June 9, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 21,734 hours, 21,877 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A LEFT THRUST REVERSER UNLOCK MESSAGE.  THE AIRCRAFT RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE LEFT THRUST REVERSER CASCADE USING THE AIRCRAFT MANUALS.  CHECKS WERE ACCOMPLISHED USING AIRCRAFT MANUALS AND AIRCRAFT RELEASED FOR SERVICE.
